# SDR 07FDEA02690

- Difficulty date: August 1, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 31,886 hours, 16,021 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53978233200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON EXTERNAL STRAP (P/N: A539-78233-200) NEAR C69 AND P'47, RT.  REPAIR PERFORMED BY BLEND OUT CORROSION, REMAINING THICKNESS OUT OF LIMIT, APPROVED BY RAS/DAHAM/4022567/2007 ISSUE "A" AND EA 6-5317-112473.
